e-ISSN: 1307-5624
Başlangıç: 2008
Yayın Aralığı: 6 Ayda 1
Yayıncı: Kazım İLARSLAN
Kapak Resmi
       
Dear Researchers,

We have recently lost our colleague, friend and editorial board member Prof. Dr. Krishan Lal Duggal, (21-12-1929/ 01-12 2022) who will always live in our hearts.

To keep the memory of our friend alive, the first number (Volume 16, No. 1. 2023) of the International Electronic Journal of Geometry (IEJG) is dedicated to the memory of our friend.

We look forward to receiving your contribution.

The deadline for submission is March 31, 2023.

We will be very happy if you share this information with your colleagues.

With Best Regards,

Murat TOSUN
International 
Electronic Journal of  Geometry


International Electronic Journal of Geometry (IEJG) is a fully-refereed electronic journal. 


IEJG is devoted to the high-quality publication of current research developments in the fields of geometry, and in all interdisciplinary areas in mathematics which use geometric methods and investigate geometrical structures.

IEJG has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. 

All of the articles published in the journal are assigned with Digital Object Identifier (DOI). This journal is indexed in CrossrefThe journal is published twice a year (April and October).

Int. Electron. J. Geom. is indexed/abstracted in Emerging Sources Citation Index (ESCI), Scopus, MathSciNet, Zentralblatt MATH and Tr Dizin.

Creative Commons License
The published articles in IEJG are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

2022 - Cilt: 15 Sayı: 2

Araştırma Makalesi

1. Keller's Conjecture Revisited

Araştırma Makalesi

16. Quadrilaterals as Geometric Loci

Araştırma Makalesi

Metallic Riemannian Structures on the Tangent Bundles of Riemannian Manifolds with $g-$Natural Metrics

Araştırma Makalesi

Operators applied to lifts with respect to the diagonal lifts of affinor fields along a cross-section on T_{q}^{p}(M).

Araştırma Makalesi

On geometry of tangent bundle and unit tangent bundle with deformed-Sasaki metric